# SDR 2007UALA02958

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LOWER SKIN IS CRACKED AT AFT SPAR 64 INCHES OUTBOAD.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED EXTERNAL SKIN DOUBLER REPAIR & INSTALLED ACCESS HOLE CUTOUT REPAIR.
